On the complexity of integration of rational fractions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 122-133
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_218_a8,
author = {S. B. Gashkov},
title = {On the complexity of integration of rational fractions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {122--133},
year = {1997},
volume = {218},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1997_218_a8/}
}
S. B. Gashkov. On the complexity of integration of rational fractions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analytic number theory and applications, Tome 218 (1997), pp. 122-133. http://geodesic.mathdoc.fr/item/TM_1997_218_a8/